MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: a service engineer (se) inspected the device and replaced the proportional solenoid (psol) valve, two flow sensors, and the inspiratory module printed circuit board (pcb).The unit passed testing and operated within the manufacturing specifications.Should the replaced components be returned to the manufacturing site, an additional evaluation will be performed and a supplemental report will be submitted.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during routine service and repair, the 840 ventilator did not pass the power on self-test (post) with an air proportional solenoid (psol) stuck open error code.The ventilator was not in use on a patient at the time of the event.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key8299442
Report Number8020893-2019-00019
Device Sequence Number19448703
Product Code CBK
UDI-Device Identifier10884521077034
UDI-Public10884521077034
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K151252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220DIEC-IT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1